PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 3 | 683-694
Tytuł artykułu

The Turán Number of the Graph 2P5

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give the Turán number ex (n, 2P5) for all positive integers n, improving one of the results of Bushaw and Kettle [Turán numbers of multiple paths and equibipartite forests, Combininatorics, Probability and Computing, 20 (2011) 837-853]. In particular we prove that ex (n, 2P5) = 3n−5 for n ≥ 18.
Słowa kluczowe
EN
Wydawca
Rocznik
Tom
36
Numer
3
Strony
683-694
Opis fizyczny
Daty
wydano
2016-08-01
otrzymano
2013-08-20
poprawiono
2015-10-06
zaakceptowano
2015-10-14
online
2016-07-06
Twórcy
Bibliografia
  • [1] N. Bushaw and N. Kettle, Turán numbers of multiple paths and equibipartite forests, Combin. Probab. Comput. 20 (2011) 837-853. doi:10.1017/S0963548311000460[Crossref]
  • [2] P. Erdős and T. Gallai, On maximal paths and circuits of graphs, Acta Math. Acad. Sci. Hungar. 10 (1959) 337-356. doi:10.1007/BF02024498[Crossref]
  • [3] R.J. Faudree and R.H. Schelp, Path Ramsey numbers in multicolorings, J. Combin. Theory Ser. B 19 (1975) 150-160. doi:10.1016/0095-8956(75)90080-5[Crossref]
  • [4] I. Gorgol, Turán numbers for disjoint copies of graphs, Graphs Combin. 27 (2011) 661-667. doi:10.1007/s00373-010-0999-5[Crossref][WoS]
  • [5] F. Harary, Graph Theory (Addison-Wesley, 1969).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1883
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.